Gaudin magnet with boundary and generalized Knizhnik-Zamolodchikov equation

Research output: Contribution to journalArticle

34 Citations (Scopus)

Abstract

We consider the boundary quantum inverse scattering method established by Sklyanin (1988). The Gaudin magnet with boundary is diagonalized by taking a quasi-classical limit of the inhomogeneous lattice. Using the method proposed by Babujian (1993), the integral representation for the solution of the B-type Knizhnik-Zamolodchikov equation is explicitly constructed.

Original languageEnglish
Article number028
Pages (from-to)4997-5007
Number of pages11
JournalJournal of Physics A: Mathematical and General
Volume28
Issue number17
DOIs
Publication statusPublished - Dec 1 1995

Fingerprint

Magnets
magnets
Scattering
Classical Limit
Inverse Scattering
inverse scattering
Integral Representation

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)

Cite this

Gaudin magnet with boundary and generalized Knizhnik-Zamolodchikov equation. / Hikami, K.

In: Journal of Physics A: Mathematical and General, Vol. 28, No. 17, 028, 01.12.1995, p. 4997-5007.

Research output: Contribution to journalArticle

@article{52bffb79820c4f5893cdec2b9166eab2,
title = "Gaudin magnet with boundary and generalized Knizhnik-Zamolodchikov equation",
abstract = "We consider the boundary quantum inverse scattering method established by Sklyanin (1988). The Gaudin magnet with boundary is diagonalized by taking a quasi-classical limit of the inhomogeneous lattice. Using the method proposed by Babujian (1993), the integral representation for the solution of the B-type Knizhnik-Zamolodchikov equation is explicitly constructed.",
author = "K. Hikami",
year = "1995",
month = "12",
day = "1",
doi = "10.1088/0305-4470/28/17/028",
language = "English",
volume = "28",
pages = "4997--5007",
journal = "Journal of Physics A: Mathematical and Theoretical",
issn = "1751-8113",
publisher = "IOP Publishing Ltd.",
number = "17",

}

TY - JOUR

T1 - Gaudin magnet with boundary and generalized Knizhnik-Zamolodchikov equation

AU - Hikami, K.

PY - 1995/12/1

Y1 - 1995/12/1

N2 - We consider the boundary quantum inverse scattering method established by Sklyanin (1988). The Gaudin magnet with boundary is diagonalized by taking a quasi-classical limit of the inhomogeneous lattice. Using the method proposed by Babujian (1993), the integral representation for the solution of the B-type Knizhnik-Zamolodchikov equation is explicitly constructed.

AB - We consider the boundary quantum inverse scattering method established by Sklyanin (1988). The Gaudin magnet with boundary is diagonalized by taking a quasi-classical limit of the inhomogeneous lattice. Using the method proposed by Babujian (1993), the integral representation for the solution of the B-type Knizhnik-Zamolodchikov equation is explicitly constructed.

UR - http://www.scopus.com/inward/record.url?scp=36149036004&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=36149036004&partnerID=8YFLogxK

U2 - 10.1088/0305-4470/28/17/028

DO - 10.1088/0305-4470/28/17/028

M3 - Article

AN - SCOPUS:36149036004

VL - 28

SP - 4997

EP - 5007

JO - Journal of Physics A: Mathematical and Theoretical

JF - Journal of Physics A: Mathematical and Theoretical

SN - 1751-8113

IS - 17

M1 - 028

ER -